MathSciNet Relay Station
MathSciNet bibliographic data
MR550049 (81a:34034) 34C10 (53C20)
Hartman, Philip Oscillation criteria for selfadjoint second-order differential systems and "principal sectional curvatures''. J. Differential Equations 34 (1979), no. 2, 326–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement